A 17-year-old female asked:
Disclaimer

my second day on 500 mg of flagyl and ciprofloxacin and i just vomited after taking the medication this morning. is it too high of a dose for me?

1 doctor answer
Dr. David Lipkin
51 years experience Internal Medicine
Adverse reaction: Both ciprofloxacin and Flagyl(metronidazole) can cause nausea and vomiting, but it's more often a side effect of Flagyl. Try to contact the Dr who prescribed it to see if there is an alternative medication. Sometimes taking medication after a meal can reduce this side effect. Consult your physician for specific advice.
Answered on Jun 23, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 70-year-old male asked:
Dr. David Brouwer
29 years experience Internal Medicine
Fever, vomiting: He needs to be seen by his doctor. The antibiotics may be helping, but what is the diagnosis? There are potentially very serious causes of fever and v ... Read More
1
1 thank
A 54-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Take it now: I've never heard the term "pouchitis", but I'm guessing colonic diverticulitis (?). Your treatment was typical for diverticulitis, and certainly could ... Read More
1
1 comment
1
1 thank
A 21-year-old male asked:
Dr. Karen Butler
20 years experience Family Medicine
Take your medication: You do need to take your medication. Try taking crackers with the metronidazole this will help you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month